# SDR SWAA2024031253736

- Difficulty date: February 19, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 727E AT AFT CARGO COMPARTMENT 2024-123415<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 200048001 DUE DATE 01-MAY-24 USED ON STEP 6;[02] REPAIRED TRACK RBBL 13.84 LOCATED BETWEEN BS 727D TO BS 727E AT AFT CARGO COMPARTMENT IAW 737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 PARAG 4 SEE INDIVIDUALS SIGN OFF BELOW;[03] CORRECTED STEP 2; REPAIRED TRACK RBBL 13.84 LOCATED BETWEEN BS 727D TO BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 PARAG 4 SEE INDIVIDUALS SIGN OFF BELOW;[04] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFFS BELOW
